MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544650
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Date of explantation: (b)(6) 2021 reason for device explant and/or reoperation: breast pain manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast augmentation revision with a mentor memorygel breast implant 650cc and experienced capsular contracture baker grade iii on the left side and breast pain on the right side post-operatively, which was confirmed during a physical exam.As a result, the patient is scheduled for removal on (b)(6) 2021.This report is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2021, additional information was received indicating the patient's explantation surgery has been cancelled due to illness.No new surgery date has been scheduled at this time.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On jun 24 2021, additional information was received indicating the patient is scheduled for device removal on (b)(6) 2021.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: capsular contracture.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On jul 28 2021, additional information was received indicating the replacement devices were mentor gel breast implants (serial numbers: (b)(6).On aug 5 2021, additional information was received indicating the patient also experienced device migration on the right side.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11385981
Report Number1645337-2021-02082
Device Sequence Number11583900
Product Code FTR
UDI-Device Identifier00081317001140
UDI-Public00081317001140
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2022
Device Model Number3544650
Device Catalogue Number3544650
Device Lot Number7433116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer04/06/2021
06/24/2021
07/26/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date04/27/2021
07/12/2021
08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age38 YR